Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking vyvance and lamictal for bipolar disorder. Having episodes of falling asleep. Why?

HI MY WIFE SEEMS TO BE HAVING SHOCK TYPE SYMTOMS WITHOUT BEING ABLE TO TALK OR MOVE AS SHE TRIES TO FALL ASLEEP. THIS IS THE SECOND TIME THIS HAPPENED. SHE TAKES VYVANCE 70 MG, ABILIFY 15 MG, LAMICTAL 300MG AMBIAN 10MG AND VYBRYD 40 MG (1.5 PILLS PER DOSE) FOR BI-POLAR. THE SHOCKS START WHEN SHE BEGINS TO FALL ASLEEP AND CONTINUE UNTIL SHE HAS THIS LONGER EPISODE THAT LASTS ABOUT A MINUTE OR SO.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

The symptoms could be side effect of the drugs / or a form of seizure.
She has to be seen by a neurologist for further assessment and assistance

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor